MathSciNet Relay Station
MathSciNet bibliographic data
MR1167584 (93h:26018) 26B05 (28A20 46E30 46E35)
Joó, István On a theorem of Miklós Horváth. (Hungarian) Mat. Lapok 34 (1983/87), no. 4, 301–306 (1991).
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement